I have been taking accutane for almost 2 months now. First 2 weeks i experienced a mild headche but it went away with Tylenol, then i was good until i got my second month of the medication. I started having the headaches again as well as heel pain that lasts all day long, also had blurry vision once. The headaches stayed for another 10 days. I feel fine for the past 4 days, but today e experienced ringing in the right ear, it lasted for 3 seconds. I'm worried... Is it normal or should i quit?
Headaches, Heel Pain, Blurry Vision; Should I Stop Taking Accutane?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Side effects from Accutane
In all reality, any medication if you read the inserts can have these same side effects, even the Tylenol that stopped your first headache. My gut is that everything going on is entirely unrelated to the Accutane but if it makes you feel better not to take it, that's fine. Accutane has so many warnings and misnomers about what it does that it scares people into not taking it. The truth is that it's an amazing drug and there's nothing on the market that matches its ability to treat acne. However, if you aren't comfortable and don't like it, stop taking it and try something else.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.